# SDR 99ZZZX1929

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Propeller: Hartzl HCA2VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V8433N4
- Condition: Cracked
- Location: Propeller
- Component: D10132
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INDICATION IN EXCESS OF MANUFACTURER'S SPECS.  THIS WAS A SPARE BLADE SENT BY CUSTOMER FOR INSPECTION.  NO OTHER INFORMATION AVAILABLE.
